# SDR SWIA201743475

- Difficulty date: June 14, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 32,170 hours, 28,266 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD SPOT CHAFED LEFT FLAP VANE LEADING EDGE.   INSTALLED REPLACEMENT DOUBLER AND RESTORED FINISH IAW SRM.
